# SDR DXTA2008111303353

- Difficulty date: November 12, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 7,316 hours, 4,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIVERTED EN ROUTE DUE TO DETECTION OF AN UNUSUAL ODOR OF UNKNOWN SOURCE OR ORIGIN IN COCKPIT AND CABIN.
